# SDR DU4R2024021500005

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fr61-62, S40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND A PIN HOLE IN R/H FUSELAGE EXTERIOR SKIN BETWEEN FR61 – 62, STR. 40R AT THE 7TH FASTENER HOLE FWD OF FR62, OR 14TH FASTENER HOLE AFT OF FR61.  S/O 634004 N/R 26894
